• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

GLOBAL BIFURCATIONS IN GENERIC ONE-PARAMETER FAMILIES WITH A PARABOLIC CYCLE ON S^2

Moscow Mathematical Journal. 2019. Vol. 19. No. 4. P. 709-737.
Goncharuk N. B., Ilyashenko Y., Солодовников Н. А.

We classify global bifurcations in generic one-parameter local families of vector elds on S2 with a parabolic cycle. The classi cation is quite dierent from the classical results presented in monographs on the bifurcation theory. As a by product we prove that generic families described above are structurally stable.